MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA HPV SCREENING ASSAY; KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS

HOLOGIC, INC. APTIMA HPV SCREENING ASSAY; KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS
Catalog Number 303585
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hologic technical support (ts) reviewed all of customer worklists and noted no hardware or reagent preparation issues.Hologic determined the most likely cause of the discrepant hpv result is potential sample mishandling or low target sample.Hologic performed a risk assessment and noted no product impact.Hologic has not been informed of any adverse patient outcomes related to this issue.
 
Event or Problem Description
On (b)(6) 2025, a customer reported to hologic a discrepant result using aptima hpv assay master lot 915392 when testing a sample on panther instrument serial number (b)(6).On (b)(6) 2025, sample sid (b)(6) was tested on hpv (b)(4) and resulted hpv negative with an s/co value of 0.00.Customer reported this result to the physician/patient.Customer noted that this sample was accidentally left on the instrument and run again on the same worklist the next day.On (b)(6) 2025, sample sid (b)(6) resulted hpv positive with an s/co value of 5.26.On (b)(6) 2025, the same sample was retested on hpv (b)(4) and resulted hpv positive again with an s/co value of 5.97.Customer noted that all 3 tests were performed with the same sample tube.The result was amended to indeterminate and customer requested for a new sample to be recollected.Customer was not aware of any patient treatment.Hologic has not learned of any adverse patient outcomes due to this event.

Brand Name
APTIMA HPV SCREENING ASSAY
Common Device Name
KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
geovan rich
10210 genetic center drive
san diego, CA 92121
MDR Report Key22925711
Report Number2024800-2025-00059
Device Sequence Number18450589
Product Code OYB
UDI-Device Identifier15420045500051
UDI-Public15420045500051
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P100042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number303585
Device Lot Number915392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown